I am a 54 year old female that has been in generally good health and physically active. About 2 years ago I started having tingling in my legs. I then started having some muscle twitching and pain in legs and arms. Feels like muscle pain after overexercising. I went to my regular doctor and he referred me to neurologist. Had 3 MRI's in 1 1/2 years and they are normal. My regular doctor put me on amitriptyline. Seemed to help the depression that occured and helps me sleep at night. My regular doctor has diagnosed fibromyalgia although I don't have tender points. During past 2 years, symptoms come and go. Last few months the symptoms have gotten somewhat worse. Tingling all the time with upper arm pain. I also have major ringing in ears. I continue to exercise every day. The pain actually subsides when I am active. It's becoming very frustrating and depressing, and I don't know what to do anymore.Any ideas?
i have some similar symptoms. muscle pain and ringing in ears and don't have any tender spots. I've been diagnosed with CFIDS which is similar to fibromyalgia. The symptoms you describe are listed as indicators for fibromyalgia. Not sure about you but I find it a very difficult diagnosis to accept and there still seems to be so much stigma attached to it. A possible reason why your pain is relieved by exercise is because you are releasing endorphines which help stop pain. Have you been increasing your exercise to get instant relief from pain during the last few months while your symptoms have got worse? it could be that you are doing too much too soon. i'm in the uk and we are advised to very gradually increase our exercise levels, even pull back when we are feeling worse, but try to some exercise everyday. not sure if it helps. there is a great website http://www.afme.org.uk/, which may help. its called action for ME, as we call CFIDS, ME in the Uk.
Hey Guy's. I was dianosed with anxiety 4 months ago.
These where my symtoms...
Saw eyes ( due to fatigue )
Burning sensation in my back
Tingling in my arms, hands and feet,
Lack of concentration
I didnt know what to do anymore as the symtoms were really getting me down.
I felt so low.. and sometimes i couldnt even get out of bed. it hurt me to move.
I went to my doctor and i'm now on Citolapram 10mg daily. ( an anti depressant which is used to treat anxiety )
If you are having symtoms similar to mine.. PLEASE go to your doctor!
Anxiety is NOT serious... but it is'nt a nice thing and does cause LOADS of pain if left untreated.
Most AD's have side affects but this is VERY RARE. i have headaches with Citolapram, but id rather that than all the symtoms of anxiety. they take atleast 4 - 6 weeks to work and they can make your anxeity symtoms worsen for a while. but its worth it.
Just keep telling yourself its just anxiety and it cant hurt you. its nothing serious!
and you willl be fine...
ask your doctor about anxeity ;)
trust me its not a nice thing and i wouldnt wish it on anyone!!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.